Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6062 Publications


1984 | Conference Paper | IST-REx-ID: 3513
Dobkin D, Edelsbrunner H. Ham-sandwich theorems applied to intersection problems. In: Teubner; 1984:88-99.
View | Download (ext.)
 

1983 | Conference Paper | IST-REx-ID: 4124
Edelsbrunner H, Welzl E. On the number of equal-sized semispaces of a set of points in the plane. In: Vol 154. Springer; 1983:182-187. doi:10.1007/BFb0036908
View | DOI
 

1983 | Journal Article | IST-REx-ID: 4126
Edelsbrunner H. A new approach to rectangle intersections part 1. International Journal of Computer Mathematics. 1983;13(3-4):209-219. doi:10.1080/00207168308803364
View | DOI
 

1983 | Journal Article | IST-REx-ID: 4127
Edelsbrunner H. A new approach to rectangle intersections part 2. International Journal of Computer Mathematics. 1983;13(3-4):221-229. doi:10.1080/00207168308803365
View | DOI
 

1983 | Journal Article | IST-REx-ID: 4128
Edelsbrunner H, Kirkpatrick D, Seidel R. On the shape of a set of points in the plane. IEEE Transactions on Information Theory. 1983;29(4):551-559. doi:10.1109/TIT.1983.1056714
View | DOI
 

Search

Filter Publications